Citation: Trevz. "Accidental Overdose Not Fatal: An Experience with 2C-B (exp86317)". Erowid.org. Jul 26, 2010. erowid.org/exp/86317
The dose described in this report is very high, potentially beyond Erowid's 'heavy' range, and could pose serious health risks or result in unwanted, extreme effects. Sometimes extremely high doses reported are errors rather than actual doses used.]
||(powder / crystals)
The day started at noon with a few friends taking mushrooms and heading to a beach party for the afternoon. I took a low dose, just enough to get slightly altered, but no crazy visuals. It was a fantastic day with good friends in a fun environment. My mushroom high was subsiding around 3pm so I topped up with a pinch more, to no noticeable effect.
I left the beach at 5pm to grab some food for dinner, then headed back to the beach party.
Around 6pm I decided to shift gears and try 2C-B (for the first time). I had been wanting to try it for awhile, and thought that this would be the perfect environment for something new. I bought a pack of powder, (non-capsulated) to ingest orally. The pack contained a significant amount of powder, but being inexperienced with this drug, I just assumed that what I was given was what I was supposed to take. Turns out I was given my dealer's 'master stash' by mistake, which contained about 375mg.
I immediately knew something was wrong when I saw somebody else open their package which obviously had WAY less powder in it. I was advised to try to vomit immediately - which I tried to no avail. I left the party immediately with my girlfriend and my dealer and was driven home (which was only about 10 minutes away) so that I could be in a safe environment for what I knew was going to be a crazy trip. I tried to vomit again, and only a bit came up.
Before the effects started kicking in I created a comfortable environment with pillows and blankets on the floor and soothing music at a comfortable level. My caretakers frantically researched for cases or overdoes, hospitalization, death, etc. and couldn't find anything, which was encouraging and helped alleviate any fears of dying. They also monitored my pulse, temperature, and breathing, which I was only aware of for the earliest part of the trip. This also helped easy my mind, knowing that I was being taken care of.
Initial effects began about 40 minutes after ingestion. This may be because I ate right before ingesting the powder.
RELEASING PHYSICAL, MENTAL, AND EMOTIONAL TRAUMA
One thing that I've learned to tap into over the past few years is a process called 'Myofascial Unwinding', which is a process where the physical body will voluntarily move in ways to facilitate the release of physical, emotional, and psychological trauma. Most people aren't familiar with this process, so ignore or fight the body's natural movements. Listening to me body involves getting my mind out of the way, which is relatively easy to do on psychedelics. The unwinding process allows me to discharge 'stuck' energy and emotions from physical tissues. The actual movements range from vibrating, shaking, contorting, twisting and making noises.
At first the effects were primarily visual, similar to an LSD trip. As the effects increased, the visual effects became much more distorted and frightening. At one point I commented that the experience was 'horrific and gentle'. I experienced a serpent-like presence that could have consumed me at any moment, but instead it just toyed with me.
CONTROLLING THE TRIP
For the first hour or so I found that I was able to somewhat control my experience by anchoring to the music playing and knowing that I had two caretakers keeping me comfortable. Fortunately, I have some experience with navigating other strong psychedelics, including Ayahuasca, 5-MeO-DMT, and mushrooms. I was able to use these navigation skills to keep the experience pleasant. The music also helped form very powerful imagery that resonated on a deep emotional level.
THE PEAK — LOSING CONTROL
After about an hour (time was extremely altered at this point) the experience got really intense. I lost all sense of perception. Everything seemed to happen so rapidly. I couldn't open my eyes. I couldn't tell if anything was real, including my own body. I pissed myself twice. For awhile I didn't even know if my thoughts were my own. This was the most terrifying part, because I honestly believed that it wouldn't end.
AFTER THE PEAK
I don't know how long I was completely out of control for, but at some point I returned to a state of being able to enjoy the trip again. Once I settled into this I felt that I had been put through a mental, physical, and emotional blender. However the effects subsided I found I was able to lie back peacefully and observe a movie play out in my mind that included more strong imagery with powerful emotional impact for me. This comedown lasted at least an hour, probably more.
I was finally able to interact with my caretakers at around 2am. I had a splitting headache, with severe pressure buildup behind my eyes. I couldn't sleep, and was still having strong eye-open LSD visually at 5am. I took some Extra-Strength Ibuprofen to get rid of the headache, which helped. I was able to sleep after the headache subsided, and got up at 11am the next day. I still had a mild headache, so I took another Ibuprofen and drank lots of fluids. I had no visuals when I got up.
Although the high dose was not fatal, I would certainly not recommend it. If unprepared, the experience could be terrifying, especially if one isn't experienced with navigating the psychedelic realm, or isn't in the right setting. With any heavy trip, I highly recommend having a sober, responsible guardian available in case something should go wrong. At the very least this may help alleviate any fears which could lead to a bad trip.
COPYRIGHTS: All reports are copyright Erowid and you agree not to download or analyze the report data without contacting Erowid Center and receiving permission first.
Experience Reports are the writings and opinions of the individual authors who submit them.
Some of the activities described are dangerous and/or illegal and none are recommended by Erowid Center.